Publications and Preprints

My papers can be found on my publications page, as well as on the arXiv and Google Scholar.

Publications

  • Patterns without a popular difference.
    A. Sah, M. Sawhney and Y. Zhao. Discrete Analysis, to appear arXiv:2004.07722

  • Anticoncentration versus the number of subset sums
    V. Jain, A. Sah and M. Sawhney. Advances in Combinatorics, to appear arXiv:2101.07726

  • On the real Davies' conjecture.
    V. Jain, A. Sah and M. Sawhney. Annals of Probability, to appear arXiv:2005.08908

  • Perfectly Sampling \(k\ge(8/3+o(1))\Delta\)-Colorings in Colors.
    V. Jain, A. Sah and M. Sawhney. STOC 2021 arXiv:2007.06360

  • Discrepancy Minimization via a Self-Balancing Walk.
    R. Alweiss, Y. P. Liu and M. Sawhney. STOC 2021 arXiv:2006.14009

  • A counterexample to the Bollobás-Riordan conjectures on sparse graph limits.
    J. Tidor, A. Sah, M. Sawhney and Y. Zhao. Combinatorics, Probability and Computing, to appear. arXiv:2003.05272

  • Cayley graphs without a bounded eigenbasis.
    A. Sah, M. Sawhney and Y. Zhao. IMRN, to appear. arXiv:2005.04502

  • Number of arithmetic progressions in dense random subsets of \(\mathbb{Z}/n\mathbb{Z}\).
    R. Berkowitz, A. Sah, and M. Sawhney. Israel Journal of Mathematics, to appear. arXiv:1907.11807

  • Bounded Degree Spanners of the Hypercube.
    R. Nenadov, M. Sawhney, B. Sudakov and A. Wagner. Electronic Journal of Combinatorics, 27 (2020), P3.3. arXiv:1910.09868

  • Exponential improvements for superball packing upper bounds.
    A. Sah, M. Sawhney, D. Stoner and Y. Zhao. Advances in Mathematics, 365 (2020), 107056. arXiv:1904.11462

  • Triforce and Corners.
    J. Fox, A. Sah, M. Sawhney, D. Stoner and Y. Zhao. Mathematical Proceedings of the Cambridge Philosophical Society, 169 (2020), 209–223. arXiv:1903.04863

  • A reverse Sidorenko inequality.
    A. Sah, M. Sawhney, D. Stoner and Y. Zhao. Inventiones Mathematicae, 221, 665–711. arXiv:1809.09462

  • The number of independent sets in an irregular graph.
    A. Sah, M. Sawhney, D. Stoner and Y. Zhao. Journal of Combinatorial Theory, Series B, 138 (Sep), 172-195. arXiv:1805.04021

  • Hypercube Packings and Coverings with Higher Dimensional Rooks.
    M. Sawhney and D. Stoner. Australasian Journal of Combinatorics, to appear. arXiv:1801.10607

  • Properties of non-symmetric Macdonald polynomials at \(q = 1\) and \(q = 0\).
    P. Alexandersson and M. Sawhney. Annals of Combinatorics, 23, No.2, 219--239 (2019). arXiv:1801.04550

  • On the Discrepancy Between Two Zagreb Indices.
    A. Sah and M. Sawhney. Discrete Mathematics, 341 (2018), 2575--2589. arXiv:1801.02532

  • Characters of Independent Stanley Sequences.
    R. Moy, M. Sawhney and D. Stoner. European Journal of Combinatorics, 70 (2018), 354--363. arXiv:1708.01849

  • On a conjecture regarding permutations which destroy arithmetic progressions
    M. Sawhney and D. Stoner. Electronic Journal of Combinatorics, 25 (2018), P2.42. arXiv:1708.00144

  • On Symmetric But Not Cyclotomic Numerical Semigroups
    M. Sawhney and D. Stoner. SIAM Journal of Discrete Mathematics, 32 (2018), 1296--1304. arXiv:1707.00782

  • A major-index preserving map on fillings.
    P. Alexandersson and M. Sawhney. Electronic Journal of Combinatorics, 24, No.4, 2017. arXiv:1703.03088

  • Further Results on Bar and Arc \(k-\)Visibility Graph.
    M. Sawhney and J. Weed. Minnesota Journal of Undergraduate Mathematics, Volume 3. arXiv:1601.01231

  • Two classes of modular \(p-\)Stanley sequences.
    M. Sawhney and J. Tidor. Journal of Combinatorics, 11 (2020), 127--140 arXiv:1506.07941

  • Preprints

    • A Gaussian fixed point random walk
      Y. Liu, A. Sah and M. Sawhney. Submitted arXiv:2104.07009

    • Rank deficiency of random matrices
      V. Jain, A. Sah and M. Sawhney. Submitted arXiv:2103.02467

    • Popular differences for matrix patterns
      A. Berger, A. Sah, M. Sawhney, and J. Tidor Submitted arXiv:2102.01684

    • The cylindrical width of transitive sets
      A. Sah, M. Sawhney and Y. Zhao. Submitted arXiv:2101.11207

    • Paths of given length in tournaments
      A. Sah, M. Sawhney and Y. Zhao. Submitted arXiv:2012.00262

    • Optimal and algorithmic norm regularization of random matrices
      V. Jain, A. Sah and M. Sawhney. Submitted arXiv:2012.00175

    • On the smallest singular value of symmetric random matrices
      V. Jain, A. Sah and M. Sawhney. Submitted arXiv:2011.02344

    • Singularity of discrete random matrices II
      V. Jain, A. Sah and M. Sawhney. Submitted arXiv:2010.06554

    • Singularity of discrete random matrices I
      V. Jain, A. Sah and M. Sawhney. Submitted arXiv:2010.06553

    • On the smoothed analysis of the smallest singular value with discrete noise
      V. Jain, A. Sah and M. Sawhney. Submitted arXiv:2009.01699

    • The smallest singular value of dense random regular digraphs.
      V. Jain, A. Sah and M. Sawhney. Submitted arXiv:2008.04755

    • Fast and memory optimal dimension reduction using Kac's walk.
      V. Jain, N.S. Pillai, A. Sah, M. Sawhney, and A. Smith. Submitted arXiv:2003.10069

    • Local limit theorems for subgraph counts.
      A. Sah and M. Sawhney. Submitted arXiv:2006.11369